# SDR SWAA2022011046321

- Difficulty date: November 19, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 847 Rbl21
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON AFT SHIELD AT AFT CARGO BAY BS847+9 RBL21. ; / [01] CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.; [02] VERIFIED CORROSION FOUND OUT OF LIMITS DUE TO NO STATED LIMITS IN SRM; [03] LOCATED AND DRILLED NEW AFT SHIELD AT AFT CARGO BAY BS 847 TO 867 RBL 21 PER SRM 51-40-05-0G-0 AND DWG 146A0081; [04] VERIFIED STEPS 1-3.; [05] ASSIGNED PARTS; [06] VERIFIED LOCATED AND DRILLED NEW AFT SHIELD AT AFT CARGO BAY BS 847 TO 867 RBL 21 PER SRM 51-40-05-0G-0 AND DWG 146A0081
